# SDR MASA2009011600028

- Difficulty date: January 16, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 10,211 hours, 8,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Printed Ckt Board
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ASH 2663 MDT.  CREW RETURNED TO THE GATE DUE TO EMERGENCY LIGHTS CYCLING ON AND OFF.  MX REMOVED AND REPLACED PCB5 IN JB11
